Skip to content
My WebMD Sign In, Sign Up
breakfast
avatar
littleshortylaura posted:
on wednesday morning i always have mcdonalds breakfast with an orange juice and later get really sick and start to shake and get a headach. i have hypoglaciema but all the symtoms od diabetes what do i do when this happens?
Reply
 
avatar
Anon_1092 responded:
Hi,

I don't want to sound snarky but maybe you should choose something different. Some of the McD breakfasts have upwards of 100 carbs along with 8 oz of OJ, you are getting a major carb hit and you may be having a major blood sugar swing.

You may try something different like a McMuffin with only half of the muffin, no hash browns and unsweetened tea or coffee. Much lower in carbs, still high in fat and sodium. If you still feel lousy, it may not be the carbs but something McD uses in their food preparation.

If you feel similarly when you eat other high carb choices, you should probably consider going back to your doctor for an evaluation.

good luck
 
avatar
brunosbud responded:
I had a similar problem...

Every month I write too many checks and some end up bouncing and then they would turn off my water. What do I do when this happens?

Answer: I check my bank balance, everyday, and, also, whenever I write a check, so my water don't get turned off no more!


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

food that helps dibeties
Try raw vegetable. Blend raw veggies that are complex carbs. Complex take a long time to be converted into glocose. They are filling and ... More
Was this Helpful?
2 of 5 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.